Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Other side effects of Effexor withdrawal?

Posted by Azarae on May 24, 2004, at 6:45:57

In reply to Re: Other side effects of Effexor withdrawal? Azarae, posted by Sad Panda on May 24, 2004, at 1:51:57

Thanks much, but since I got laid off from my job of 10 years, I no longer have health insurance so getting ANY kind of drug is out of the question($$$ or lack of).

Also, I have yet to come across a doctor in this city who will give you any kind of anti-depressant unless you walk in the room telling him you're going crazy & convince them of it.

AND none of the Dr.'s I see believe there are ANY withdrawl symptoms from Effexor either...even when I was in E.R. with G.I. symptoms they wrote it off as psychosomatic.


Azarae D.

> Some prozac is good for relieving the withdrawl symptoms.
>
> Cheers,
> Panda.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Azarae thread:350014
URL: http://www.dr-bob.org/babble/20040521/msgs/350064.html